Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Lasy Day Pic 4

Here's a face close up. Ewww... I know. The thing on the top right isn't a pimple. It's some kind of spider bite or something. Any tips on getting rid of those bags under my eyes?

That's all the pics for now. Accutane is supposed to continue to improve your face two months after you stop taking it. I just hope I don't breakout again. I'm happy with the results but its still not perfect. Lots of red marks still.

    From the album:

    I <3 The Tane

    • 18 pictures
    • 0 comments
    • 41 image comments

    Photo Information for Lasy Day Pic 4


    Recommended Comments

    You look great!!! :| I can't wait until I have that clear skin. Red marks will fade and you can also try Mederma, and Nuetrogena has a acne scar care and Clearisil. Way to go you made it :dance:

    Share this comment


    Link to comment

    Your skin looks great! It doesn't seem like accutane made your acne worse, but just cleared it up. Is this true?

    Kelly

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×